# SDR AALA202106149001

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 61,286 hours, 27,651 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF BRAKE NUMBER 4 REACHED 350 DEGREES CELSIUS. LOW SPEED ABORT, LESS THAN 80 KNOTS. ACCOMPLISHED SATISFACTORY OPERATIONS CHECK OF NORMAL BRAKING SYSTEM PER AMM 32-42-00.
